# SDR HNAA0700133

- Difficulty date: June 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,267 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Part number: 85320980105
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAV DRAIN TUBE FLANGE.
